Centre de Physique Théorique

Home > Publications

Publications

To get more options on your search you can Access the CPT HAL portal

Affiliation to be used for any publication from the CPT:

Aix Marseille Univ, Université de Toulon, CNRS, CPT, Marseille, France

2211 results
Journal article
Alain Joye, Charles-Edouard Pfister
Semiclassical Asymptotics Beyond All Orders for Simple Scattering Systems
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1995, 26 (4), 〈10.1137/S0036141093250852〉
Journal article
Jean-Pierre Eckmann, Claude-Alain Pillet
Spectral duality for planar billiards
Communications in Mathematical Physics, Springer Verlag, 1995, 170, pp.283-313
Preprint, Working paper
Holger Ewen, Oleg Ogievetsky
Classification of the GL(3) Quantum Matrix Groups
2010
Journal article
Alain Joye
Absence of absolutely continuous spectrum of Floquet operators
Journal of Statistical Physics, Springer Verlag, 1994, 75 (5-6), 〈10.1007/BF02186751〉
Journal article
A. Galperin, E. Ivanov, O. Ogievetsky
Harmonic space and quaternionic manifolds
Annals of Physics, 1994, 230, pp.201-249. 〈10.1006/aphy.1994.1025〉
Conference paper
Gregory Beylkin, Bruno Torrésani
Transformation de Hilbert et Bancs de Filtres
Workshop Temps-Fréquence, Ondelettes et Multirésolution, 1994, Lyon, France. pp. 25.1-25.4, 1994
Conference paper
Salvador Miracle-Sole
The Falicov-Kimball model, effective interaction
Advanced Topics in Applied Mathematics and Theoretical Physics, 1994, CIRM, Marseille, France
Book Section
Salvador Miracle-Sole, Jean Ruiz
On the Wulff construction as a problem of equivalence of statistical ensembles
M. Fannes and A. Verbeure. On Three Levels: Micro, Meso and Macroscopic Approaches in Physics, Plenum Press, New York, pp.295-302, 1994
Conference paper
Salvador Miracle-Sole
On the microscopic theory of phase coexistence
J.J. Brey, J. Marro, J.M. Rubi, M. San Miguel (Eds.). XIII Sitges Conference, 1994, Sitges (Barcelona), Spain. Springer, Berlin, pp.312-322, 1995
Journal article
Alain Joye
Proof of the Landau–Zener formula
Asymptotic Analysis, IOS Press, 1994, 9 (3), pp.209-258. 〈10.3233/ASY-1994-9302〉
2211 results

Calendar